# SDR QXEA2018101500364

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,107 hours, 11,891 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0393
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 18,498 hours, 20,064 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, NR 1 RPM SHOWED 1010 WITH CONDITION LEVERS MAX. CONDITION LEVERS BROUGHT BACK TO 900. NR 1 PROP RPM DROPPED TO 890. THEN EVENTUALLY 850. TORQUE WAS CONSISTENTLY 6% OVER TORQUE BUG, BUT NEVER EXCEEDED ANY LIMITS. PRECAUTIONARY RETURN TO FIELD LANDING WAS MADE. DURING APPROACH, CONDITION LEVERS SELECTED TO 1020 (THEY WERE NEVER SELECTED TO 850) AND RPM ON NR 1 PROP REMAINED AT 850. NO OTHER CAUTIONS, WARNINGS OR MESSAGES DISPLAYED AT ANY TIME. EVENT MARKER PUSHED. RETURNED TO FIELD. LANDING UNEVENTFUL. REPLACED NR 1 OSG. OPS AND LEAK CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
